RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 98(140), Number 2(10), Pages 207–222 (Mi msb3706)  

This article is cited in 1 scientific paper (total in 1 paper)

On the uniform distribution of the sequence $\{\alpha\lambda^x\}$

M. B. Levin


Abstract: Let $\lambda>1$ be a real transcendental number. In this paper a number $\alpha$ is constructed such that the sequence $\{\alpha\lambda^x\}_{x=1}^\infty$ is completely uniformly distributed.
For real $\lambda_\nu>1$ ($\nu=1,…,s$) numbers $\alpha_1,…,\alpha_s$ are constructed such that the remainder of the uniform distribution of the sequence ($\{\alpha_1\lambda_1^x\},…,\{\alpha_s\lambda_s^x\}$), $x=\nobreak1,…,P$, is equal to $O(P^{1/2}(\ln P)^{s+1/2})$.
Bibliography: 6 titles.

Full text: PDF file (975 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 27:2, 183–197

Bibliographic databases:

UDC: 511.9
MSC: 10K05
Received: 11.12.1974

Citation: M. B. Levin, “On the uniform distribution of the sequence $\{\alpha\lambda^x\}$”, Mat. Sb. (N.S.), 98(140):2(10) (1975), 207–222; Math. USSR-Sb., 27:2 (1975), 183–197

Citation in format AMSBIB
\Bibitem{Lev75}
\by M.~B.~Levin
\paper On~the uniform distribution of the sequence $\{\alpha\lambda^x\}$
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 98(140)
\issue 2(10)
\pages 207--222
\mathnet{http://mi.mathnet.ru/msb3706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=406947}
\zmath{https://zbmath.org/?q=an:0313.10035}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 27
\issue 2
\pages 183--197
\crossref{https://doi.org/10.1070/SM1975v027n02ABEH002508}


Linking options:
  • http://mi.mathnet.ru/eng/msb3706
  • http://mi.mathnet.ru/eng/msb/v140/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Levin, I. E. Shparlinskii, “The uniform distribution of fractional parts of recurrent sequences”, Russian Math. Surveys, 34:3 (1979), 207–208  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:208
    Full text:65
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019